# SDR AUS20010506

- Difficulty date: May 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: HC924H4913002
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 20,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE FIRE DETECTOR WIRING LOOM CHAFED.
